# SDR CKSA97281

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR/GEAR LIGHT CAME ON WITH DOOR AND INTRANSIT LIGHT ON.  AIRCRAFT WAS IN LIGHT/MODERATE TURBULENCE.  HANDLE CYCLED UP/NEUTRAL SYSTEM NORMAL 32-12-01-00.  ADJUSTED RIGHT MAIN LANDING GEAR DOOR IAW L-1011 MM CHAPTER 32-12-01 PAGES 501-510.  OPS CHECK NORMAL ON GROUND TEST, NO OTHER DEFECTS NOTED.
